# SDR DL757021445

- Difficulty date: December 17, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 43,516 hours, 21,129 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: M982480
- Part serial: DL2221
- Condition: Unserviceable
- Location: Aft Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IR  WATER FIRE EXTINGUISHER AT AFT LEFT JUMPSEAT HAS BROKEN SEAL                                                        CA  REPLACED H2O FIRE BOTTLE
